Jump to content

Concerned by Seroquel xr


wacko

Recommended Posts

Hello to everyone

 

Just I will in few days more to get Seroquel XR300mg and am concerned because I'm very active now in the transition time have my doctor with 100 night and 25 day and at day I am feeling very tired like drowsy and I'm concerned by triplicate the dose just my doctor have said that am in the edge of a crisis since have had an past year very bad.

 

What concern me at most is the feeling of tiredness and driving a car and pay attention in or situations like that.

 

Any experience with that if welcomed

Best regards

Francisco

 

Link to comment
Share on other sites

Hi Francisco,

     I do not have any experience with that medication so I hope you will get many responses from Seroquel users.  Have you shared your concerns about the tripling of the dose with your doctor?  

You might consider speaking to a pharmacist too [Doctor of Pharmacy] if you want another point of view or you might even consider getting a second medical opinion if you are really worried.  Your health is the most important thing!

- epictetus

Link to comment
Share on other sites

Haven't done anything of that the situation that am now is so complex as for be explained here and not for be told in a public area, haven't said or asked to doctor or pharmacist but I have only used the smallest dose at night only but higher ones never . And my current situation demands that can't be tired and anytime be or take the car for any emergency. Well thanks for your reply take care

Francisco

Link to comment
Share on other sites

  • 5 months later...
On 1/5/2020 at 7:10 PM, wacko said:

Hello to everyone

 

Just I will in few days more to get Seroquel XR300mg and am concerned because I'm very active now in the transition time have my doctor with 100 night and 25 day and at day I am feeling very tired like drowsy and I'm concerned by triplicate the dose just my doctor have said that am in the edge of a crisis since have had an past year very bad.

 

What concern me at most is the feeling of tiredness and driving a car and pay attention in or situations like that.

 

Any experience with that if welcomed

Best regards

Francisco

 

I think you should outline your concerns to your doctor, so that he can give you better medication. You have the power to change your life and make it better. 

Link to comment
Share on other sites

  • 1 year later...
7 hours ago, CumulousClouds said:

It makes Me remain sleepy and not able to function. Half dose 50 mg struggling. I stopped taking it. 

it needs weeks/months to adjust to your body....it did for my friend who takes it..

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...